MathSciNet Relay Station
MathSciNet bibliographic data
MR1828111 35B05 (35J60)
Prashanth, S. Strong comparison principle for radial solutions of quasi-linear equations. J. Math. Anal. Appl. 258 (2001), no. 1, 366–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement